ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Об одном решении бигармонической проблемы для бесконечной полосы

Сапонджян, О. М. (1986) Об одном решении бигармонической проблемы для бесконечной полосы. ՀՍՍՀ ԳԱ Զեկույցներ, 82 (4). pp. 165-169. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
6Mb

Item Type:Article
Additional Information:Անվերջ շերտի համար բիհարմոնիկ պրոբլեմի մի լուծման մասին; About a solution of the biharmonic problem of an infinite strip
Uncontrolled Keywords:Սապոնջյան Օ. Մ., Sapondjian O. M.
Subjects:Q Science > QC Physics > QC2 Mechanics
?? QC_ME ??
ID Code:4906
Deposited By:NAS Reports
Deposited On:08 Feb 2013 15:01
Last Modified:27 Jun 2020 23:23

Repository Staff Only: item control page